# SDR SWAA2013020712350

- Difficulty date: January 29, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 21,463 hours, 12,682 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT HORIZ STAB LWR SKIN HAS A .7" CRACK AT STAB STA 147.90, 7.5" FROM THE REAR SPAR.  REPAIRED RIGHT HORIZ STAB LWR SKIN AT STAB STA 147.90 7.5" FROM REAR SPAR IAW SRM 55-10-01-2R-11.
